See Alike in...

Alike App

Browser

Sunshine_Daydream

778d

HELP! I took adderall for ADD but it would lose its effectiveness and I had to keep raising the dose. After I got up to 60 mgs my doctor told me he would not raise my dose. I started to abuse my meds to try and regain the same focus, and motivation that I had when I first started the meds. I had to get help and get off adderall. Now without adderall I feel depressed, scatterbrained, overwhelmed by every task. I miss feeling of enjoying my day and being productive. I feel like a shell of who I used to be. Has anyone else been through this?

    • Sunshine_Daydream

      778d

      Are you able to share the products?

    • Bugaboo

      778d

      This was me a few times. I'll never go back on stimulants again. I'd find a provider who would prescribe it and then take it away without warning because I needed it increased every appointment. Long story short, it's a miserable vicious cycle. Fortunately, I found a company that sells products that made those horrible feelings when you stop taking adderall nonexistent. I had just as much energy. That's the only thing that made me keep functioning

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion